# SDR CA990224017

- Difficulty date: February 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Ge CF680C2A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 19,590 hours
- Stage of operation: TO
- Nature of condition: E, X, J
- Precautionary procedure: C

## Discrepancy

(CAN) NR 2 ENGINE FAILED ON ROTATION.  NO THROTTLE RESPONSE.  SOME METAL PARTICLES FOUND IN THE EXHAUST.  ENGINE REMOVED.  WAITING FOR SHOP REPORT.   PART TC:  8,624.
